JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLIC CODES OF EVEN LENGTH OVER Z4
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLIC CODES OF EVEN LENGTH OVER Z4
Woo, Sung-Sik;
  PDF(new window)
 Abstract
In [8], we showed that any ideal of is generated by at most two polynomials of the standard forms. The purpose of this paper is to find a description of the cyclic codes of even length over namely the ideals of , where is an even integer.
 Keywords
cyclic code of even length over ;
 Language
English
 Cited by
1.
THE GROUP OF UNITS OF SOME FINITE LOCAL RINGS I,;

대한수학회지, 2009. vol.46. 2, pp.295-311 crossref(new window)
2.
IDEALS OF Zpn[X]/(Xl-1),;

대한수학회논문집, 2011. vol.26. 3, pp.427-443 crossref(new window)
3.
CYCLIC CODES OF LENGTH 2n OVER ℤ4,;

대한수학회논문집, 2013. vol.28. 1, pp.39-54 crossref(new window)
1.
IDEALS OF Zpn[X]/(Xl-1), Communications of the Korean Mathematical Society, 2011, 26, 3, 427  crossref(new windwow)
2.
THE GROUP OF UNITS OF SOME FINITE LOCAL RINGS I, Journal of the Korean Mathematical Society, 2009, 46, 2, 295  crossref(new windwow)
3.
CYCLIC CODES OF LENGTH 2nOVER ℤ4, Communications of the Korean Mathematical Society, 2013, 28, 1, 39  crossref(new windwow)
 References
1.
T. Abualrub and R. Oemke, On the genemtors of $Z_4$ cyclic codes of length $2^e$, IEEE Trans. Inform. Theory 49 (2003), no. 9, 2126-2133 crossref(new window)

2.
M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebm, Addison-Wesley, 1969

3.
T. Blackford, Cyclic codes over $Z_4$ of oddly even length, Discrete Appl. Math. 128 (2003), no. 1, 27-46 crossref(new window)

4.
S. T. Dougherty and Y. H. Park, On modular cyclic codes, (Preprint), 2006

5.
P. Kanwar and S. R. L6pez-Permouth, Cyclic codes over integer modulo $p^n$, Finite Fields Appl. 3 (1997), no. 4, 334-352 crossref(new window)

6.
R. Lidl and H. Niederreiter, Introduction to finite fields and their applications, Cambridge University Press, 1986

7.
B. R. McDonald, Finite rings with identity, Marcel Dekker, 1974

8.
S. Woo, Cyclic codes of length $2^n$ over $Z_4$, (Preprint), 2005

9.
S. Woo, Algebms with a nilpotent genemtor over $Z_{p2}$, Bull. Korean Maht. Soc. 43 (2006), no. 3, 487-497 crossref(new window)

10.
S. Woo, Cyclic codes of length pm over $Z_{pn}$, (Preprint), 2006